# SDR 2002UALA00529

- Difficulty date: March 22, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 33,613 hours, 12,353 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 271N611912
- Condition: Ruptured
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

LOSS OF LEFT HYDRAULIC QUANTITY LEVEL DECREASED TO 1.8 WITH ASSOCIATED SYSTEM PRESSURE LIGHT ILLUMINATION.  LEFT MAIN DOWNLOCK ACTUATOR HYDRAULIC LINE RUPTURED.  REPLACED HYDRAULIC LINE.
